Cardiovascular and digestive diseases frequently share the same risk factors such as obesity, unhealthy diet, or several social behaviors, and the increasing prevalence of patients with overlapped cardiovascular and digestive symptoms is a challenging problem in the daily practice. Patients with gastro-esophageal reflux disease can exhibit various forms of chest pain that can be very similar to angina. Furthermore, antithrombotic therapies used for preventive or curative purposes in patients with cardiovascular diseases are frequently associated with gastrointestinal side effects including bleeding. At the same time, in patients with coronary stents presenting to the emergency department with chest pain, angina triggered by stent thrombosis or restenosis should be differentiated from angina-like symptoms caused by a gastrointestinal disease. The aim of this review was to present the complex inter-relation between gastroesophageal diseases and angina in patients on dual antiplatelet therapy following an acute coronary syndrome, with a particular emphasis on the role of anemia resulting from occult or manifest gastrointestinal bleeding, as a precipitating factor for triggering or aggravating angina.